Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Dexedrine update ed_uk

Posted by KaraS on August 14, 2005, at 15:58:39

In reply to Re: Dexedrine update KaraS, posted by ed_uk on August 14, 2005, at 9:32:59

> >Maybe if the stimulant kicks in, it won't be a problem.
>
> That's what I was thinking. Also, atenolol and bisoprolol aren't as fatiguing as propranolol. Verapamil can be useful if beta blockers cause fatigue.
>
> Ed xx


I have taken propanolol a few times before (a long time ago) on a PRN basis. I don't remember having any bad side effects from it. I don't know how it would have been had I been taking it regularly though. On the one hand I'm older and I seem to be more meds sensitive now. OTOH, atenolol should have less of a systemic effect than propranolol, right?

k


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KaraS thread:536916
URL: http://www.dr-bob.org/babble/20050811/msgs/541591.html